# SDR AU960670

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Faulty
- Location: Eng Fuel Dist Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PRIMER HOSE FAULTY - END FITTINGS CAN BE PULLED AWAY FROM HOSE
